-
A. T. Fomenko, V. V. Vedyushkina, “Singularities of integrable Liouville systems, reduction of integrals to lower degree and topological billiards: recent results”, Theor. Appl. Mech., 46:1 (2019), 47–63
-
V. V. Vedyushkina (Fokicheva), A. T. Fomenko, “Integrable geodesic flows on orientable two-dimensional surfaces and topological billiards”, Izv. Math., 83:6 (2019), 1137–1173
-
A. T. Fomenko, V. V. Vedyushkina, “Billiards and integrability in geometry and physics. New scope and new potential”, Moscow University Mathematics Bulletin, 74:3 (2019), 98–107
-
A. T. Fomenko, V. V. Vedyushkina, “Implementation of integrable systems by topological, geodesic billiards with potential and magnetic field”, Russ. J. Math. Phys., 26:3 (2019), 320–333
-
V. V. Vedyushkina, A. T. Fomenko, “Topological obstacles to the realizability of integrable Hamiltonian systems by billiards”, Dokl. Math., 100:2 (2019), 463–466
-
A. T. Fomenko, V. V. Vedyushkina, “Topological billiards, conservation laws and classification of trajectories”, Functional Analysis and Geometry: Selim Grigorievich Krein Centennial, Contemporary Mathematics, 733, ed. P. Kuchment, E. Semenov, Amer. Math. Soc., 2019, 129–148
-
E. E. Karginova, “Liouville foliation of topological billiards in the Minkowski plane”, J. Math. Sci., 259:5 (2021), 656–675
-
S. E. Pustovoytov, “Topological analysis of a billiard in elliptic ring in a potential field”, J. Math. Sci., 259:5 (2021), 712–729
-
V. V. Vedyushkina, “The Liouville foliation of nonconvex topological billiards”, Dokl. Math., 97:1 (2018), 1–5
-
V. V. Vedyushkina, A. T. Fomenko, I. S. Kharcheva, “Modeling nondegenerate bifurcations of closures of solutions for integrable systems with two degrees of freedom by integrable topological billiards”, Dokl. Math., 97:2 (2018), 174–176
-
V. A. Moskvin, “Topology of Liouville bundles of integrable billiard in non-convex domains”, Moscow University Mathematics Bulletin, 73:3 (2018), 103–110
-
K. I. Solodskikh, “Graph-manifolds and integrable Hamiltonian systems”, Sb. Math., 209:5 (2018), 739–758
-
V. V. Vedyushkina, “Fomenko–Zieschang invariants of topological billiards bounded by confocal parabolas”, Moscow University Mathematics Bulletin, 73:4 (2018), 150–155
-
V. V. Vedyushkina, I. S. Kharcheva, “Billiard books model all three-dimensional bifurcations of integrable Hamiltonian systems”, Sb. Math., 209:12 (2018), 1690–1727
-
V. V. Vedyushkina (Fokicheva), A. T. Fomenko, “Integrable topological billiards and equivalent dynamical systems”, Izv. Math., 81:4 (2017), 688–733
-
V. V. Fokicheva, A. T. Fomenko, “Billiard systems as the models for the rigid body dynamics”, Advances in dynamical systems and control, Stud. Syst. Decis. Control, 69, ed. V. Sadovnichiy, M. Zgurovsky, Springer, Cham, 2016, 13–33
-
Fokicheva V.V., Fomenko A.T., “Integriruemye billiardy modeliruyut vazhnye integriruemye sluchai dinamiki tverdogo tela”, Doklady Akademii nauk, 465 (2015), 150
-
E. A. Kudryavtseva, “Liouville integrable generalized billiard flows and Poncelet type theorems”, J. Math. Sci., 225:4 (2017), 611–638